Strong consistency of the information criterion for model selection in multivariate analysis

Ryuei Nishii, Zhidong Bai, Paruchuri R. Krishnaiah

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)451-462
Number of pages12
JournalHiroshima Mathematical Journal
Volume18
Issue number3
DOIs
Publication statusPublished - 1988

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this